# SDR VNAA2025050800059

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,206 hours, 37,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: SH670337934
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY DOOR SURROUND LOWER GUSSET (JOINT PLATE) AT F.S. 533.00 IS CORRODED.   REMOVED CORRODED GUSSET, LOCATED FASTENER HOLES AND INSTALLED NEW SERVICEABLE GUSSET (PN SH670-33793-4) IAW CRJ700 SRM 51-42-14-001-001-A01, 51-42-21-001-001-A01, & 51-40-11-001-001-A01, INSTALLED 2EA HI-LITES IAW CRJ700 51-42-21-001-001-A01.
